# SDR CA980602088

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCA2VK2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: V84337
- Condition: Damaged
- Location: Propeller
- Part time: 331 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION.  PROPELLER BLADES FOUND WITH STONE DAMAGE.  PROPELLER BLADES REPAIRED.
